INVESTIGADORES
FRUTOS Mariano
artículos
Título:
The Dominance Flow Shop Scheduling Problem
Autor/es:
DANIEL A. ROSSIT; ÓSCAR C. VÁSQUEZ; FERNANDO TOHMÉ; MARIANO FRUTOS; SAFE, MARTÍN D.
Revista:
Electronic Notes in Discrete Mathematics
Editorial:
ELSEVIER
Referencias:
Año: 2018 vol. 69 p. 21 - 21
ISSN:
1571-0653
Resumen:
We introduce a new line of analysis of Flow Shop scheduling problems, for the case of two jobs and assuming that processing times are unknown. The goal is to determine the domination relations between permutation and non-permutation schedules. We analyze the structural and dominance properties that ensue in this setting, based on the critical paths of schedules.
rds']